| Model Number |
H938741 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 3000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bags leaked at the orange/tan colored port (membrane port).The bag contained compounded total parenteral nutrition (tpn) of volume 2879.4ml.This occurred immediately after compounding.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), and h11.H4: the lot was manufactured between 05/08/2024 - 05/09/2024.H11: the actual device was not available; however, two (2) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed on one of the companion samples and no leak was identified.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.